Arkiv för Matematik

  • Ark. Mat.
  • Volume 43, Number 2 (2005), 403-418.

Comparison theorems for the one-dimensional Schrödinger equation

Leonid V. Kovalev

Full-text: Open access

Abstract

Using rearrangements of matrix-valued sequences, we prove that with certain boundary conditions the solution of the one-dimensional Schrödinger equation increases or decreases under monotone rearrangements of its potential.

Dedication

Dedicated to the memory of Matts Essén

Article information

Source
Ark. Mat., Volume 43, Number 2 (2005), 403-418.

Dates
Received: 21 August 2003
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485898908

Digital Object Identifier
doi:10.1007/BF02384788

Mathematical Reviews number (MathSciNet)
MR2173960

Zentralblatt MATH identifier
1100.34026

Rights
2005 © Institut Mittag-Leffler

Citation

Kovalev, Leonid V. Comparison theorems for the one-dimensional Schrödinger equation. Ark. Mat. 43 (2005), no. 2, 403--418. doi:10.1007/BF02384788. https://projecteuclid.org/euclid.afm/1485898908


Export citation

References

  • Baernstein, A. and Taylor, B. A., Spherical rearrangements, subharmonic functions, and*-functions in n-space, Duke Math. J. 43 (1976), 245–268.
  • Brock, F. and Solynin, A. Yu., An approach to symmetrization via polarization, Trans. Amer. Math. Soc. 352 (2000), 1759–1796.
  • Essén, M., The cos π λ Theorem, Lecture Notes in Mathematics 467, Springer-Verlag, Berlin-New York, 1975.
  • Essén, M., An estimate of harmonic measure in Rd, d≥2, Proc. Roy. Soc. Edinburgh Sect. A 78 (1977), 129–138.
  • Essén, M., A theorem on convex sequences, Analysis 2 (1982), 231–252.
  • Essén, M., Optimization and α-disfocality for ordinary differential equations, Canad. J. Math. 37 (1985), 310–323.
  • Essén, M., Optimization and rearrangements of the coefficient in the operator d2/dt2p(t)2 on a finite interval. J. Math. Anal. Appl. 115 (1986), 278–304.
  • Essén, M. and Haliste, K., On Beurling's theorem for harmonic measure and the rings of Saturn, Complex Variables Theory Appl. 12 (1989), 137–152.
  • Luttinger, J. M., Generalized isoperimetric inequalities. II, III, J. Math. Phys. 14 (1973), 1444–1447.
  • Wolontis, V., Properties of conformal invariants, Amer. J. Math. 74 (1952), 587–606.